Aviso: para depositar documentos, por favor, inicia sesión e identifícate con tu cuenta de correo institucional de la UCM con el botón MI CUENTA UCM. No emplees la opción AUTENTICACIÓN CON CONTRASEÑA
 

Homogenization of the p-Laplacian with nonlinear boundary condition on critical size particles: Identifying the strange term for the some non smooth and multivalued operators

Loading...
Thumbnail Image

Full text at PDC

Publication date

2016

Advisors (or tutors)

Editors

Journal Title

Journal ISSN

Volume Title

Publisher

Maik Nauka-Interperiodica Publishing
Citations
Google Scholar

Citation

Díaz Díaz, J. I., Gómez De Castro, A. I., Podol´skii, A. V. & Shaposhnikova, T.A. «Homogenization of the P-Laplacian with Nonlinear Boundary Condition on Critical Size Particles: Identifying the Strange Term for the Some Non Smooth and Multivalued Operators». Doklady Mathematics, vol. 94, n.o 1, julio de 2016, pp. 387-92. DOI.org (Crossref), https://doi.org/10.1134/S1064562416040098.

Abstract

We extend previous papers in the literature concerning the homogenization of Robin type boundary conditions for quasilinear equations, in the case of microscopic obstacles of critical size: here we consider nonlinear boundary conditions involving some maximal monotone graphs which may correspond to discontinuous or non-Lipschitz functions arising in some catalysis problems.

Research Projects

Organizational Units

Journal Issue

Description

Unesco subjects

Keywords

Collections